# SDR SWAA2022092342032

- Difficulty date: August 15, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION OF CRACK AT VAPOR BARRIER PRESSURE WEB UPPER ATTACH ANGLE AT LBL 43 BS 663 WL 164. FWD SIDE / [01] REQUEST NDI FOR HFEC INSPECTION FOR CRACK FREE CONDITION;;[34] INSTALLED AT L/H VAPOR BARRIER PRESSURE WEB UPPER ATTACH ANGLE AT LBL 6 TO LBL 65 BS 663 WL 164 IAW SRM 51-40-02-0G-0 AND DWG 111A1000 REV.-REQ. OK TO SEAL FASTENERS;[35] VERIFIED STEP 1.;[36] VERIFIED INSTALLATION OF THE BS663 UPPER L ANGLE FROM LBL3- LBL60 PER SRM 51-40-02-0G-0 AND DWG 111A1000 REV.-. OK TO CAP SEAL FASTENERS COMMON TO THE BS663 WEB AND IN TANK FASTENERS.;[37] APPLIED CAP SEAL AT FASTENERS AFT SIDE L/H VAPOR VARRIER AND HEAD FASTENERS COMMON TO FUEL TANK IAW AMM 51-31-00-390-805 AND APPLIED EDGE SEAL AT UPPER ATTACH ANGLE IAW AMM 51-31-00-39-804;[38] VERIFIED CORRECTIVE ACTION 37. DAVCOR WILL SEAL THE IN-TANK FASTENERS ON THEIR WORK ORDER.
